# SDR SWAA2014093032421

- Difficulty date: September 12, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 28,602 hours, 16,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 540 BETWEEN STRINGER 22L TO 23L.  REPAIRED SKIN IAW EA.
